American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jack Spielberg. Groupoids and $C^*$-algebras for categories of paths. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ken Dykema, David Kerr and Mikaël Pichot. Sofic dimension for discrete measured groupoids. Trans. Amer. Math. Soc. 366 (2014) 707-748.
Abstract, references, and article information   
View Article: PDF

[3] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Paul W. Bunting, Jan van Leeuwen and Dov Tamari. Deciding associativity for partial multiplication tables of order $3$ . Math. Comp. 32 (1978) 593-605. MR 0498906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. Nirmala Kumari Amma. A note on two congruences on a groupoid . Proc. Amer. Math. Soc. 65 (1977) 204-208. MR 0444807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Shafaat. The number of proper minimal quasivarieties of groupoids . Proc. Amer. Math. Soc. 49 (1975) 54-58. MR 0366783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andy R. Magid. Correction to: ``The separable closure of some commutative rings''\ (Trans. Amer. Math. Soc. {\bf 170}\ (1972), 109--124) . Trans. Amer. Math. Soc. 191 (1974) 427-430. MR 0349877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1